# SDR AMTA200401546

- Difficulty date: December 29, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N556TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 8,188 hours, 2,721 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 EMERGENCY DOOR LIGHT INOPERATIVE (EXTERIOR).  REMOVED AND REPLACED R-1 DOOR SLIDE, LT IAW MM.  OPS CHECK NORMAL.  (K)
